# SDR F3LA2023030100001

- Difficulty date: December 28, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 23,892 hours, 10,156 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Precooler
- Part number: 3732A010000
- Part serial: 81171253937
- Condition: Ruptured
- Location: Nr 1 Engine
- Part time: 4,122 hours, 1,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR RETURN.  STRONG BURNING ODOR IN COCKPIT & CABIN,   PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.   PERFORMED APU INSPECTION IAW 49-00-00-200-814 NO LEAKS NOTED.   RAN NR 1 PACK FOR 20 MINS NO ODOR NOTED. NR 1 ENG PRECOOLER FOUND LEAKING AND RUPTURED AND REPLACED.
